# SDR FDEA201910242740

- Difficulty date: October 24, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) OUTBOARD   ACTUATOR HOLE BORE CORROSION. CORROSION AT RIGHT HAND WING - INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE)   OUTBOARD ACTUATOR HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER   MD-11 CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-  11 CMM 57-44-07 AND E.A. # : 1-5750-T0321648 D PART 3 STEP 1A AND STEP 1C, TITLE : WING-   FLIGHT SURFACES- RH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE   57.55.01.1- ALTERNATE INSPECTION METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REFER TO WRI. 57500939 FOR WORK DETAILS.
